Aller à : contenu haut bas recherche
 
 
EN     FR
Vous êtes ici:   UNIL > HEC Inst. > HEC App. > RECHERCHE
 
 

Jevgenijs Ivanovs

  UNISCIENCES ARCHIVED ENTRY  

Contact





warning : some unisciences data are missing

Publications

14 last publications ordered by: publication type  -  year

: Peer Reviewed

Articles

Albrecher H. , Ivanovs J. (2018). Linking dividends and capital injections – a probabilistic approach. Scandinavian Actuarial Journal, 76-83. Peer Reviewed


Albrecher H. , Ivanovs J. (2017). Strikingly simple identities relating exit problems for Lévy processes under continuous and Poisson observations. Stochastic Processes and their Applications, 127, 643-656. Peer Reviewed


Albrecher H. , Ivanovs J. (2017). On the joint distribution of tax payments and capital injections for a Lévy risk model. Probability and Mathematical Statistics, 37, 219-227. Peer Reviewed


Albrecher H., Ivanovs J. ; Zhou X. (2016). Exit identities for Levy processes observed at Poisson arrival times. Bernoulli, 22, 1364-1382. Peer Reviewed


Engelke S. , Ivanovs J. (2016). A Lévy-derived process seen from its supremum and max-stable processes. Electronic Journal of Probability, 21, NA. Peer Reviewed


Albrecher H., Asadi P. ; Ivanovs J. (2014). Exact boundaries in sequential testing for phase-type distributions. Journal of Applied Probability, 51A, 347-358. Peer Reviewed


Albrecher H., Avram F., Constantinescu C. ; Ivanovs J. (2014). The tax identity for Markov additive risk processes. Methodology and Computing in Applied Probability, 16, 245-258. Peer Reviewed


Albrecher H., Boxma O.J. ; Ivanovs J. (2014). On simple ruin expressions in dependent Sparre Andersen risk models. Journal of Applied Probability, 51, 293-296. Peer Reviewed


Albrecher H. , Ivanovs J. (2014). Power identities for Lévy risk models under taxation and capital injections. Stochastic Systems, 4, 157-172. Peer Reviewed


Ivanovs J. (2014). Potential Measures of One-Sided Markov Additive Processes with Reflecting and Terminating Barriers. Journal of Applied Probability, 51, 1154-1170. Peer Reviewed


Albrecher H. , Ivanovs J. (2013). A risk model with an observer in a Markov environment. Risks, 1, 148-161. Peer Reviewed


Boxma O. , Ivanovs J. (2013). Two coupled Lévy queues with independent input. Stochastic Systems, 3, 574-590. Peer Reviewed


Ivanovs J. (2013). A note on killing with applications in risk theory. Insurance: Mathematics and Economics, 52, 29-34. Peer Reviewed


Ivanovs J. , Kella O. (2013). Another look into decomposition results. Queueing Systems, 75, 19-28. Peer Reviewed



 
 
Search


Internef - CH-1015 Lausanne - Suisse  -   Tél. +41 21 692 33 00  -   Fax +41 21 692 33 05
Swiss University